Share:


Advanced impulsive differential equations with piecewise constant arguments

    Hüseyin Bereketoglu Affiliation
    ; Gizem Seyhan Affiliation
    ; Aşar Ogun Affiliation

Abstract

We prove the existence and uniqueness of the solutions of a class of first order nonhomogeneous advanced impulsive differential equations with piecewise constant arguments. We also study the conditions of periodicity, oscillation, nonoscillation and global asymptotic stability for some special cases.


First published online: 09 Jun 2011

Keyword : impulsive differential equation, differential equation with piecewise constant argument, oscillation, nonoscillation, periodicity, global asymptotic stability

How to Cite
Bereketoglu, H., Seyhan, G., & Ogun, A. (2010). Advanced impulsive differential equations with piecewise constant arguments. Mathematical Modelling and Analysis, 15(2), 175-187. https://doi.org/10.3846/1392-6292.2010.15.175-187
Published in Issue
Apr 20, 2010
Abstract Views
65
PDF Downloads
29